# SDR CA010621039

- Difficulty date: June 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,950 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 90610004
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED NR  2 STALL WARNING /STICK PUSH CAUTION LIGHT ILLUMINATED DURING FLIGHT. THE STALL WARING COMPUTER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THESTALL WARNING COMPUTER HAD BEEN REPAIRED 194 HOURS PREVIOUS TO THIS OCCURRENCE.
